# SDR AALA20170204005

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 47,451 hours, 23,680 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184904
- Part serial: 17B0244
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 32,251 hours, 15,879 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. IND-DFW FLIGHT RETURNED TO DFW ACCOUNT UNABLE TO PRESSURIZE CABIN. OVERWEIGHT LANDING UNEVENTFUL. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER NR 1 AND CABIN PRESSURE CONTROLLER NR 2(AALA20170207003) IAW AMM 21-32-03. LEAK AND OPERATIONAL CHECK GOOD.
